# SDR AALA202403061076

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 31,722 hours, 4,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671201
- Part serial: 8913
- Condition: Low Pressure
- Location: L1 Door
- Part time: 22,066 hours, 2,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 SLIDE NEED REPLACED DUE TO PRESSURE GAUGE INDICATION. MAINTENANCE L1 SLIDE REPLACED IAW AMM 25-66-01.
